Advances in Theoretical and Mathematical Physics

Volume 8 (2004)

Number 3

Limiting behavior of local Calabi-Yau metrics

Pages: 395 – 420

DOI: http://dx.doi.org/10.4310/ATMP.2004.v8.n3.a1

Author

Ilia Zharkov

Abstract

We use a generalization of the Gibbons-Hawking ansatz to study the behavior of certain non-compact Calabi-Yau manifolds in the large complex structure limit. This analysis provides an intermediate step toward proving the metric collapse conjecture for toric hypersurfaces and complete intersections.

Full Text (PDF format)